3 joint papers of Stefan Geschke with Shelah

GeSh:811 2003-04-11 [pdf] [ps] [abstract] [arXiv:math.LO/0211399]
Geschke+Shelah, Some notes concerning the homogeneity of Boolean algebras and Boolean spaces -- Topology and its Applications 133 (2003) 241-253
FGShS:712 2001-01-29 [pdf] [ps] [abstract] [arXiv:math.LO/9911230]
Fuchino+Geschke+Shelah+Soukup, On the weak Freese-Nation property of complete Boolean algebras -- Annals Pure and Applied Logic 110 (2001) 89-105
GeSh:558 2007-07-03 [pdf] [ps] [abstract] [arXiv:math.LO/0702600]
Geschke+Shelah, The number of openly generated Boolean algebras -- J Symbolic Logic 73 (2008) 151-164